# SDR TAMF20090004S

- Difficulty date: March 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION, FOUND CORROSION ON THE LOWER SURFACE OF THE UPPER SPLICE PLATE AT STA OSS 460 RH.  CORROSION REMOVED AND REPAIRED IAW EWO 767 57-051 AND SR 1-1230329934.
